# SDR ABXA050148

- Difficulty date: May 31, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,074 hours, 61,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: SB095201389
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR PAN CRACKED ABOVE UPPER DOOR HINGE MOUNT APPROX 3 INCHES EMANATING FROM PREVIOUS REPAIR.  REPLACED DOOR ON NON ROUTINE 0311 AND IAW DC-9 MM.
